# SDR DXTA200701949

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 7,474 hours, 4,567 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE GOT A FLAPS FAIL AMBER CAS MESSAGE & INDICATIONS WHEN WE RETRACTED THE FLAPS THEY WERE FULLY UP.  RESET DIDN'T WORK, UPON APPROACH TO LANDING SLATS ONLY CAME OUT. UPON INSPECTION FOUND FAULT "2" DISPLAYED ON FLAP CONTROLLER IN TAILCONE. PUSHED THE FLAP RESET BUTTON  IN COCKPIT AND CYCLED FLAPS NUMEROUS TIMES. NO DEFECTS NOTED. PLACED AIRCRAFT OUTSIDE TO COLD SOAK FOR SEVERAL HOURS. CYCLED FLAPS NUMEROUS TIMES. NO DEFECTS NOTED. NO FURTHER FAULT INDICATION IAW 750 MM 27-50-00 OPS CK GOOD. F/T CK GOOD
